# SDR AALA20030235

- Difficulty date: January 29, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK FS 503.  INSTALLED REPAIR DOUBLER ON FRAME REF SRM 53-10-00-30.  (M)
